# SDR SWAA2015060540418

- Difficulty date: May 6, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 57,112 hours, 33,439 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C25204
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SLAT SKIN CRACKED AT STATION 332.71.  REPAIRED SKIN IAW SRM.
